# SDR UF6A951009

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Alarm
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Part time: 8,337 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5104 - LAVATORY SMOKE ALARM GOES OFF WHEN STARTING ENGINE.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE ALARM.  (M)
